# SDR DHL2004809524

- Difficulty date: January 20, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Mlg Ww
- Part time: 91,189 hours, 29,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT MLG PRESSURE PANEL SKIN CRACKED STA 907.000 LBL 41. (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATE 01-19-05 DWG X32-R05 REV A DATE 01-19-05. REMOVED EXISTING REPAIR IAW DWG X32-R05, SRM 51-1-21 PG.1, SRM 51-3-0 PG.1. TRIMMED OUT DAMAGED AREA IAW DWG X32-R05. PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001. FAB`D SHIMS 4EA (AL7075-T6 0.063, 0.010), FILLERS 2A (AL7075-T6 0.063) AND EXTERNAL REPAIR DOUBLER (AL7075-T6 0.063) IAW DWG X32-R05. CLEANED, TREATED AND PRIMED AREA AND REPAIRED PARTS IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED REPAIRED PARTS IAW DWG X32-R05, SRM 51-1-20D PG.9, SRM 51-3-0 PG.1, SRM 51-1-21 PG.1, TORQUE
